# SDR DLM88970530

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING T/O AT APPROX 100 FT, SMOKE SMELL DETECTED IN CBN STRONG NEAR ROW 10 AFT GALLEY, HAD SCORCHED SMELL W/HINT OF RUBBE.  INSPECTED WHEEL WELLS APU GALLEYS CBN, RAN PACKS ALL CKS OK.  CHANGED WATER BAGS ON BOTH SIDES, BORESCOPE NR 2 ENGINE.
